On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 118 - pages 85-100

Titles118

On the superadditivity of secant defects
Barbara Fantechi
Bulletin de la Société mathématique de France 118, number 1 (1990), 85-100
Download this article : PS file / PDF file

Résumé :
Dans son article [Z2], M. Zak a énoncé un théorème de super-additivité pour les défauts sécants de variétés projectives lisses; ensuite, M. Ådlandsvik a donné un contre-example. Dans cet article nous prouvons un théorème semblable à celui de Zak, mais avec des hypothèses plus fortes; nous remarquons que tous les corollaires énoncés par Zak restent vrais, et que le contre-exemple de Ådlandsvik ne satisfait pas les hypothèses supplémentaires.

Abstract:
In his paper [Z2], Zak stated a theorem of superadditivity for secant defects of smooth projective varieties; subsequently, Ådlandsvik gave a counterexample. In this paper we state and prove a theorem similar to Zak's but with stronger hypotheses, we show that these do not hold for Ådlandsvik's counterexample, and we point out that all of Zak's corollaries are still implied by our version of the theorem.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique